# SDR DALA2014103005911

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME WEB FWD FACE STA Y=1380 BETWEEN X=-8 TO X=-16 AT AFT ACCESS COMPARTMENT MRB 53-140-03, SM CARD 144, ZONE 100.  REMOVE CORROSION AND MEASURE IAW SRM 51-10-3, PAR 26 NEW WEB WAS FABRICATED AND DRILL AND TRIMER NEW WEB IAW SRM 51-10-4 AND 53-14-3 AND DWG 9912246 NEW WEB WAS TREATED AND PAINTED IAW SRM 51-10-3, PARAGRAPH 14-21 NEW WEB WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5, UT, NDT SPM 04-00-07, FIG 3, SHEET 1 AND 2 WAS ACCOMPLISHED ORIGINAL THICKNESS IS 0.050 AND MINIMUM REMAINING THICKNESS IS 0.027", THEREFORE WEB IS "OUT OF LIMIT" IAW SRM 53-01, FIG 1.
